MathSciNet Relay Station
MathSciNet bibliographic data
MR1794263 (2002d:55003) 55N25 (20E42 55P25 55S15)
Arone, G. Z.; Dwyer, W. G. Partition complexes, Tits buildings and symmetric products. Proc. London Math. Soc. (3) 82 (2001), no. 1, 229–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement